# SDR 2005UALA00236

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 49,001 hours, 26,264 cycles
- Engine: Ge CFM56*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN HORIZONTAL STAB RT SIDE ABOUT 2 FEET IN FROM TIP.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR.
